Corrigendum to "On the approximability and hardness of minimum topic connected overlay and its special instances" [Theoret. Comput. Sci. 429, (2012), 144-154]

Jun Hosoda, Juraj Hromkovič, Taisuke Izumi, Hirotaka Ono, Monika Steinová, Koichi Wada

Research output: Contribution to journalComment/debatepeer-review


As was pointed out in [1], Theorem 8 of the paper On the Approximability and Hardness of Minimum Topic Connected Overlay and Its Special Instances [2] is incorrect. This corrigendum proves a slightly weaker version of this theorem.

Original languageEnglish
Pages (from-to)660-661
Number of pages2
JournalTheoretical Computer Science
Issue numberC
Publication statusPublished - 2015

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Computer Science(all)

Cite this